# SDR MALA060264

- Difficulty date: April 20, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N601XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8044
- Aircraft time: 1,249 hours, 1,207 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF MSP BROUGHT GEAR UP AFTER GEAR WAS RETRACTED GOT A NOSE DOOR MESSAGE AND GEAR DISAGREE LIGHT MESSAGE.  COMPLETED REPLACEMENT OF NOSE OLEO CENTERED/EXTENDED BRACKET, PROX SWITCH AND SETTING OF GAP OF PROX SWITCH WITH GEAR SWINGS.  OPS CHECK GOOD OF EXTENSION/RETRACTION.
